# SDR F3LA201907290057

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 10,025 hours, 4,082 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Part number: Z014H000333B
- Part serial: 014H00010654
- Condition: Faulty
- Location: Zone 100
- Part time: 10,025 hours, 4,082 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1129996 ITEM 2: A/C REQUIRES R2 DOOR SLIDE REPLACEMENT. CORRECTIVE ACTION: REFERENCE LP1129996 ITEM 2, REFERENCE LOG PAGE LP1129996 ITEM 1, R2 SLIDE DOES NOT NEED TO BE REPLACED. TROUBLESHOT AND FOUND #1 CIDS FAULT. REMOVED AND REPLACED #1 CIDS (101RH) OPS CHECK REFERENCE AMM 23-73-34-401 AND EPSU SYSTEM TEST GOOD REFERENCE AMM 33-51-00-710-073-A.
